# SDR ASOA2015122014234

- Difficulty date: December 20, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 20,127 hours, 14,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EO 700-25-0166, FOUND MEGAPHONE TO BE INOPERATIVE.  R & R MEGAPHONE IAW AMM 25-61-14.
